American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Stephen Halperin. Rational fibrations, minimal models, and fibrings of homogeneous spaces . Trans. Amer. Math. Soc. 244 (1978) 199-224. MR 0515558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jerrold W. Grossman. Homology tori with nontrivial Serre spectral sequence . Proc. Amer. Math. Soc. 64 (1977) 372-373. MR 0440547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Douglas C. Ravenel and W. Stephen Wilson. The Hopf ring for complex cobordism. Bull. Amer. Math. Soc. 80 (1974) 1185-1189. MR 0356030.
Abstract, references, and article information   
View Article: PDF

[4] Peter I. Booth. A unified treatment of some basic problems in homotopy theory. Bull. Amer. Math. Soc. 79 (1973) 331-336. MR 0315710.
Abstract, references, and article information   
View Article: PDF

[5] M. V. Mielke. Cohomology of fibre spaces with group bundle coefficients . Proc. Amer. Math. Soc. 39 (1973) 629-632. MR 0317326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Theodore Chang and Tor Skjelbred. Group actions on Poincaré duality spaces. Bull. Amer. Math. Soc. 78 (1972) 1024-1026. MR 0307226.
Abstract, references, and article information   
View Article: PDF

[7] G. Brumfiel, I. Madsen and R. J. Milgram. ${\text{PL}}$ characteristic classes and cobordism. Bull. Amer. Math. Soc. 77 (1971) 1025-1030. MR 0288772.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1